# SDR QXEA0200087

- Difficulty date: January 30, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 63 hours, 55 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 474073
- Condition: Shorted
- Location: Rt Engine
- Part time: 63 hours, 55 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX - CREW RECEIVED A FIRE SYSTEM FAULT MESSAGE.  MAINTENANCE FOUND A SHORT ON THE INBOARD LOOP OF THE RIGHT ENGINE.  REPLACED FIRE DETECTION RAIL ASSEMBLY.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
